# SDR NWAA091373143

- Difficulty date: April 10, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 19,309 hours, 9,790 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND OPERATIONS FORWARD FUSELAGE NOSE SKIN WAS DAMAGED BETWEEN FRAME 1-4 AND BETWEEN LAP SKIN S39L AND S41L-S41R.  REPAIRED PER EA 31-215413 REV B OF EA 31-215413 REQUIRES A FATIGUE AND DAMAGE TOLERANCE APPROVAL FOR CONTINUED REVENUE FLIGHT BEYOND 10 OCT 09.
